# SDR USAA950977

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1040-1064
- Part time: 32,305 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'FULL C' CHECK VISUAL INSPECTION, FOUND 6 INCH BY 3 INCH DENT BETWEEN STATION 1040 AND STATION 1064 LOWER RIGHT AFT FUSELAGE.  INSTALLED DOUBLER, REPAIR DOCUMENT SRM 53-00-01 PAGE 204.  (M)
